Three topological structures of smooth topological spaces

Demirci M.

FUZZY SETS AND SYSTEMS, vol.101, no.1, pp.185-190, 1999 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 101 Issue: 1
  • Publication Date: 1999
  • Doi Number: 10.1016/s0165-0114(97)00117-6
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.185-190
  • Keywords: fuzzy topology, smooth topology, gradation of openness, fuzzy continuity, fuzzy compactness (TOPO)
  • Akdeniz University Affiliated: Yes


Various concepts related to smooth topological spaces have been introduced, and relations among them studied by several authors [2-6]. In this pager we introduce the notions of smooth, quasi-smooth and weak smooth structure, showing that various properties of a smooth topological space can be expressed in terms of these structures. In particular, the definitions and the results of [2-6] may be expressed in terms of the smooth and quasi-smooth structures. Then we will set out the fundamental concepts of these three structures and the relations between them. (C) 1999 Elsevier Science B.V. All rights reserved.